# SDR 2002UALA00185

- Difficulty date: February 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL AT STATION 395 TO 418 RBL 56" STRINGER 17R HAD DEEP GOUGES. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW INTERCOSTAL AND UPPER SURFACE JOGGLE FILLER.
